MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE - 10G; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE - 10G; BIOPSY INSTRUMENT
Model Number MST1009
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mst1009 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.The device was not returned to devicor medical products, inc.For evaluation.Therefore we are unable to determine a root cause for the reported incident.If the tissue is found within the canister rather than in the sample management system, a misdiagnosis is possible due to lost tissue.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr 803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products, inc.Has received a report from afiliate, devicor medical (b)(4) stating, "after the procedure there were tissue samples in the canister, not tray.The user investigated and found calcified sample.No patient complications".This has been documented in our complaint system as (b)(4).

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROBE - 10G
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key7850172
Report Number3008492462-2018-00070
Device Sequence Number16599146
Product Code KNW
UDI-Device Identifier00841911100744
UDI-Public(01)00841911100744(17)201002(10)F11739457D
Combination Product (Y/N)N
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2020
Device Model NumberMST1009
Device Catalogue NumberMST1009
Device Lot NumberF11739457D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1